| Model Number |
26003BA |
| Medical Device Problem Codes |
Poor Quality Image (1408); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the urethroscope is foggy after cleaning.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: during the inspection of the optics, no deviations/damage to the imaging could be detected in relation to the customer's specifications.The optics comply with the currently valid specifications.The event is filed under internal karl storz complaint id: (b)(4).